Redness a concern?
Please consider having an examination by your injector. Although very rare, infection is a possibility especialy if there are red streak-like lines.
Best wishes and good luck, Dr. ALDO :)
Board Certified Plastic Surgeon
Top 100 Doctor for Realself
Realself Core Physician
Redness in forehead after filler injected there
Redness is concerning 5 days after. My initial reaction is that in the forehead, there could be some vascular issue causing the redness, meaning the filler is blocking the artery from flowing properly. Injecting into the forehead requires a great amount of anatomy knowledge because of this specific reason. If you have pain or small "blisters or bumps" appear then you immediately need to visit your injector and have it removed. I'd suggest a visit to the doctor anyway, just to confirm it's not vascular occlusion or an infection. "This answer has been solicited without seeing this patient and cannot
be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
Restylane Silk in Forehead. Any suggestions?
Although it is normal to have some swelling after any filler injection (less so with Restylane Silk), it is not normal to be red for 5 days. The swelling from the injection can last up to 2 weeks, but again, redness should not still be present that far after injection. Anytime I hear prolonged redness an infection would be the first thing that comes to mind. I would recommend you follow up with your injector for an evaluation. If you aren't pleased with your injector I would consider consulting with one of the core aesthetic physician injectors such as a facial plastic surgeon.
I hope this helps and good luck.
Restylane Silk placed in forehead lines
Swelling should be limited to a few days. Redness is not normal. I would discuss with your injector. This could represent an infection.
Swelling after Restylane Silk
Thank you for your question. Restylane silk can cause significant swelling in the first 24-72 hours, depending on where it was placed, and how much it was manipulated at the time of injection. However, while swelling and some slight bruising is common, "redness" is not. Also, if these lines were injected without also using a neuromodulator like botox, it's difficult to even predict if the filler will stay in place and "kick" out the line effectively. I would suggest following up with your injector to ensure that everything looks appropriate; you may need additional filler to get the look you desire. Best of luck!
Swelling and redness after dermal filler
Thanks for your question. Some clients do experience more prolonged swelling and redness. Remember there was some "tissue trauma" involved in the process of placing the filler there. In the end this is good, as it generates collagen in the healing process. A better time to assess your results would be two weeks after injection.
Lisa Vuich, MD